# SDR VTZA97050

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6332 - IAD-PIT - MADE AN UNSCHEDULED LANDING DUE TO POD DOOR LIGHT ILLUMINATED AND ATC SAID POD DOOR OPENED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED DOOR AND FOUND SECURED ALSO INSPECTED HINGES AND SHOOT BOLTS.  MAINTENANCE OPENED DMI 05774, MEL 52-2 ON POD DOOR CAPTION LIGHT.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
